RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 155–166 (Mi de6429)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Equiconvergence of spectral expansions that correspond to nonselfadjoint extensions of a second-order differential operator

T. A. Samarskaya

Lomonosov Moscow State University

Full text: PDF file (1182 kB)

English version:
Differential Equations, 1988, 24:1, 122–131

Bibliographic databases:
UDC: 517.927.25
Received: 09.07.1987

Citation: T. A. Samarskaya, “Equiconvergence of spectral expansions that correspond to nonselfadjoint extensions of a second-order differential operator”, Differ. Uravn., 24:1 (1988), 155–166; Differ. Equ., 24:1 (1988), 122–131

Citation in format AMSBIB
\Bibitem{Sam88}
\by T.~A.~Samarskaya
\paper Equiconvergence of spectral expansions that correspond to nonselfadjoint extensions of a second-order differential operator
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 155--166
\mathnet{http://mi.mathnet.ru/de6429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930166}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 122--131


Linking options:
  • http://mi.mathnet.ru/eng/de6429
  • http://mi.mathnet.ru/eng/de/v24/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:46
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019